Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$S$-integral points of $\mathbb {P}^n-\{ 2n+1\text { hyperplanes in general position}\}$
over number fields and function fields


Author: Julie T.-Y. Wang
Journal: Trans. Amer. Math. Soc. 348 (1996), 3379-3389
MSC (1991): Primary 14G05; Secondary 11R58
MathSciNet review: 1340189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the number field case we will give an upper bound on the number of the $S$-integral points in $\mathbb {P}^n(K)-\{ 2n+1\text { hyperplanes in general}$
$\text {position}\}$. The main tool here is the explicit upper bound of the number of solutions of $S$-unit equations (Invent. Math. 102 (1990), 95--107). For the function field case we will give a bound on the height of the $S$-integral points in $\mathbb {P}^n(K)-\{ 2n+1\text { hyperplanes in general position}\}$. We will also give a bound for the number of ``generators" of those $S$-integral points. The main tool here is the $S$-unit Theorem by Brownawell and Masser (Proc. Cambridge Philos. Soc. 100 (1986), 427--434).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14G05, 11R58

Retrieve articles in all journals with MSC (1991): 14G05, 11R58


Additional Information

Julie T.-Y. Wang
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Address at time of publication: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01568-1
PII: S 0002-9947(96)01568-1
Keywords: $S$-integral points of $\mathbb{P}^n(K)-\{ 2n+1\text{ hyperplanes in general position}\}$
Received by editor(s): November 7, 1994
Received by editor(s) in revised form: July 10, 1995
Article copyright: © Copyright 1996 American Mathematical Society